# SDR CALA2017073002441

- Difficulty date: July 30, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 61,383 hours, 21,416 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 630261
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER EXIT ILLUMINATED. ACP TS PROCEDURE IAW FIM 52-20-00-810-806, ADJUSTED SW S1104 IAW AMM 52-71-22-820-805, ACP OPS TEST IAW AMM 52-22-00-710-802, OPS CK GOOD.
